MathSciNet Relay Station
MathSciNet bibliographic data
MR766544 (86f:22004) 22A05 (22C05)
Bagley, R. W.; Yang, J. S. Locally invariant topological groups and semidirect products. Proc. Amer. Math. Soc. 93 (1985), no. 1, 139–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement